Alert archive / Hawaii / Wind Advisories in 2015

Wind Advisory 30, NWS Honolulu, HI

December 25, 2015Hawaii County, Kalawao County, Hawaii

NWS Honolulu, HI issued this wind advisory at Dec 25, 2015, 3:22 PM HST for Hawaii County, Kalawao County, Hawaii. It took effect at Dec 25, 2015, 6:00 PM HST. It was in force for 46 hr.

The area

The counties it named.

The facts

Issued
Dec 25, 2015, 3:22 PM HST (01:22 UTC)
In effect from
Dec 25, 2015, 6:00 PM HST
Expired
Dec 27, 2015, 3:39 PM HST
In force
46 hr
Issued by
NWS Honolulu, HI

Counties Hawaii County, HI, Kalawao County, HI

The radar

The Kamuela/Kohala Apt radar (PHKM), 57 km from the middle of the area, began a volume at 01:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Hilo, (PITO), launched 00:00Z, 1.4 hours before the alert went out and 150 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Hilo, at 00:00Z on 2015-12-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 15 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Hilo, at 00:00Z on 2015-12-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 61 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
15 J/kg
Mixed-layer CIN
-41 J/kg
Mixed-layer LCL
979 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
61 m²/s²
0-3 km storm-relative helicity
111 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

357 
WWHW70 PHFO 260122
NPWHFO

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
322 PM HST FRI DEC 25 2015

...WIND ADVISORY FOR PARTS OF MAUI COUNTY AND THE KOHALA AREA OF
THE BIG ISLAND DUE TO VERY STRONG AND GUSTY TRADE WINDS...

HIZ014>016-026-260930-
/O.NEW.PHFO.WI.Y.0030.151226T0400Z-151227T1400Z/
LANAI MAKAI-LANAI MAUKA-KAHOOLAWE-KOHALA-
INCLUDING THE CITIES OF...MANELE...LANAI CITY...WAIKOLOA
322 PM HST FRI DEC 25 2015

...WIND ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 4 AM HST
SUNDAY...

THE NATIONAL WEATHER SERVICE IN HONOLULU HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 4 AM HST
SUNDAY. 

* TIMING...TONIGHT THROUGH SATURDAY NIGHT...

* WINDS...EAST WINDS 20 TO 30 MPH GUSTS TO 45 MPH.

* IMPACTS...DIFFICULTY DRIVING LARGE PROFILE VEHICLES. WINDS CAN 
  OPEN OR CLOSE DOORS WITH GREAT FORCE. 

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH...
OR GUSTS OF AT LEAST 50 MPH...ARE EXPECTED. MOTORISTS SHOULD USE
EXTRA CAUTION.

&&

$$
5 follow-up statements
163 
WWHW70 PHFO 260518
NPWHFO

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
718 PM HST FRI DEC 25 2015

...HIGH WIND WARNING FOR THE ISLAND OF LANAI... 
...WIND ADVISORY FOR KAHOOLAWE AND THE KOHALA AREA OF THE BIG
ISLAND DUE TO VERY STRONG AND GUSTY TRADE WINDS...

HIZ014-015-261430-
/O.UPG.PHFO.WI.Y.0030.000000T0000Z-151227T1400Z/
/O.NEW.PHFO.HW.W.0019.151226T0518Z-151226T1600Z/
LANAI MAKAI-LANAI MAUKA-
INCLUDING THE CITIES OF...MANELE...LANAI CITY
718 PM HST FRI DEC 25 2015

...HIGH WIND WARNING IN EFFECT UNTIL 6 AM HST SATURDAY...

THE NATIONAL WEATHER SERVICE IN HONOLULU HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT UNTIL 6 AM HST SATURDAY. 

* TIMING...THROUGH TONIGHT.

* WINDS...EAST WINDS 40 TO 50 MPH WITH GUSTS TO 60 MPH.

* IMPACTS...MOTORISTS...ESPECIALLY THOSE IN HIGH PROFILE
  VEHICLES...ARE URGED TO DRIVE WITH EXTREME CAUTION.

A HIGH WIND WARNING MEANS THAT WINDS ARE EXPECTED TO BE AT LEAST
40 MPH...WITH GUSTS OVER 60 MPH. STAY AWAY FROM DOWNED POWER
LINES.

&&

$$

HIZ016-026-261430-
/O.CON.PHFO.WI.Y.0030.000000T0000Z-151227T1400Z/
KAHOOLAWE-KOHALA-
INCLUDING THE CITY OF...WAIKOLOA
718 PM HST FRI DEC 25 2015

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM HST SUNDAY...

* TIMING...TONIGHT THROUGH SATURDAY NIGHT...

* WINDS...EAST WINDS 20 TO 30 MPH GUSTS TO 45 MPH.

* IMPACTS...DIFFICULTY DRIVING LARGE PROFILE VEHICLES. WINDS CAN 
  OPEN OR CLOSE DOORS WITH GREAT FORCE. 

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH...
OR GUSTS OF AT LEAST 50 MPH...ARE EXPECTED. MOTORISTS SHOULD USE
EXTRA CAUTION.

&&

$$
164 
WWHW70 PHFO 261322
NPWHFO

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
322 AM HST SAT DEC 26 2015

...WIND ADVISORY FOR LANAI KAHOOLAWE AND THE KOHALA AREA OF THE
BIG ISLAND DUE TO VERY STRONG AND GUSTY TRADE WINDS...

HIZ014-015-270230-
/O.CAN.PHFO.HW.W.0019.000000T0000Z-151226T1600Z/
/O.EXA.PHFO.WI.Y.0030.000000T0000Z-151227T1400Z/
LANAI MAKAI-LANAI MAUKA-
INCLUDING THE CITIES OF...MANELE...LANAI CITY
322 AM HST SAT DEC 26 2015

...WIND ADVISORY IN EFFECT UNTIL 4 AM HST SUNDAY...
...HIGH WIND WARNING FOR LANAI IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN HONOLULU HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 4 AM HST SUNDAY. THE HIGH
WIND WARNING FOR LANAI HAS BEEN CANCELLED.

* TIMING...THROUGH 4 AM HST SUNDAY.

* WINDS...EAST WINDS 20 TO 30 MPH GUSTS TO 50 MPH.

* IMPACTS...DIFFICULTY DRIVING LARGE PROFILE VEHICLES. WINDS CAN 
  OPEN OR CLOSE DOORS WITH GREAT FORCE. 

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH...
OR GUSTS OF AT LEAST 50 MPH...ARE EXPECTED. MOTORISTS SHOULD USE
EXTRA CAUTION.

&&

$$

HIZ016-026-270230-
/O.CON.PHFO.WI.Y.0030.000000T0000Z-151227T1400Z/
KAHOOLAWE-KOHALA-
INCLUDING THE CITY OF...WAIKOLOA
322 AM HST SAT DEC 26 2015

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM HST SUNDAY...

* TIMING...THROUGH 4 AM HST SUNDAY.

* WINDS...EAST WINDS 20 TO 30 MPH GUSTS TO 50 MPH.

* IMPACTS...DIFFICULTY DRIVING LARGE PROFILE VEHICLES. WINDS CAN 
  OPEN OR CLOSE DOORS WITH GREAT FORCE. 

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH...
OR GUSTS OF AT LEAST 50 MPH...ARE EXPECTED. MOTORISTS SHOULD USE
EXTRA CAUTION.

&&

$$
160 
WWHW70 PHFO 270149
NPWHFO

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
349 PM HST SAT DEC 26 2015

...WIND ADVISORY FOR LANAI...KAHOOLAWE AND THE KOHALA AREA OF THE
BIG ISLAND DUE TO VERY STRONG AND GUSTY TRADE WINDS...

HIZ014>016-026-271400-
/O.CON.PHFO.WI.Y.0030.000000T0000Z-151227T1400Z/
LANAI MAKAI-LANAI MAUKA-KAHOOLAWE-KOHALA-
INCLUDING THE CITIES OF...MANELE...LANAI CITY...WAIKOLOA
349 PM HST SAT DEC 26 2015

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM HST SUNDAY...

* TIMING...THROUGH 4 AM HST SUNDAY.

* WINDS...EAST WINDS 20 TO 30 MPH...WITH GUSTS TO 50 MPH.

* IMPACTS...DIFFICULTY DRIVING LARGE PROFILE VEHICLES. WINDS CAN 
  OPEN OR CLOSE DOORS WITH GREAT FORCE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH...
OR GUSTS OF AT LEAST 50 MPH...ARE EXPECTED. MOTORISTS SHOULD USE
EXTRA CAUTION.

&&

$$
408 
WWHW70 PHFO 271349
NPWHFO

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
349 AM HST SUN DEC 27 2015

...WIND ADVISORY REMAINS IN EFFECT FOR THE KOHALA AREA OF 
THE BIG ISLAND DUE TO CONTINUING STRONG AND GUSTY TRADE 
WINDS...

HIZ014>016-271500-
/O.CAN.PHFO.WI.Y.0030.000000T0000Z-151227T1400Z/
LANAI MAKAI-LANAI MAUKA-KAHOOLAWE-
INCLUDING THE CITIES OF...MANELE...LANAI CITY
349 AM HST SUN DEC 27 2015

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN HONOLULU HAS CANCELLED THE WIND
ADVISORY. 

WINDS HAVE DECREASED TO BELOW ADVISORY LEVELS OVER LANAI AND
KAHOOLAWE. THEREFORE...THE WIND ADVISORY IS NO LONGER IN EFFECT
FOR THOSE ISLANDS.

$$

HIZ026-280300-
/O.EXT.PHFO.WI.Y.0030.000000T0000Z-151228T0400Z/
KOHALA-
INCLUDING THE CITY OF...WAIKOLOA
349 AM HST SUN DEC 27 2015

...WIND ADVISORY NOW IN EFFECT UNTIL 6 PM HST THIS EVENING...

* TIMING...THROUGH 6 PM HST THIS EVENING.

* WINDS...EAST WINDS 20 TO 30 MPH...WITH GUSTS TO 50 MPH.

* IMPACTS...DIFFICULTY DRIVING LARGE PROFILE VEHICLES. WINDS CAN 
  OPEN OR CLOSE DOORS WITH GREAT FORCE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH...
OR GUSTS OF AT LEAST 50 MPH...ARE EXPECTED. MOTORISTS SHOULD USE
EXTRA CAUTION.

&&

$$
064 
WWHW70 PHFO 280139
NPWHFO

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
339 PM HST SUN DEC 27 2015

HIZ026-280245-
/O.CAN.PHFO.WI.Y.0030.000000T0000Z-151228T0400Z/
KOHALA-
INCLUDING THE CITY OF...WAIKOLOA
339 PM HST SUN DEC 27 2015

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN HONOLULU HAS CANCELLED THE WIND
ADVISORY. 

WINDS WILL CONTINUE TO DIMINISH THIS EVENING...AND ADVISORY LEVEL
WINDS ARE NO LONGER EXPECTED. THEREFORE...THE WIND ADVISORY HAS
BEEN CANCELLED. 

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Honolulu, HI wrote its last area forecast discussion before this wind advisory went out at Dec 25, 10:36 AM HST, 4 hours 46 minutes earlier.

Area forecast discussion, Dec 25, 10:36 AM HST, 4 hours 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HONOLULU HI
1036 AM HST FRI DEC 25 2015

.SYNOPSIS...
GUSTY TRADE WINDS ARE EXPECTED THROUGH THE HOLIDAY WEEKEND AS A NEW
SURFACE HIGH PASSES NORTH OF THE STATE. THE BLUSTERY TRADES ARE
EXPECTED TO BE ACCOMPANY BY AN ABUNDANT LOW CLOUDS AND SHOWERS.
THIS WET AND WINDY TRADE WEATHER PATTERN WILL FOCUS MOST OF THE
RAINFALL OVER WINDWARD AND MAUKA AREAS...BUT THE STRONG TRADES
WILL LIKELY CARRY SOME SHOWERS OVER TO THE LEEWARD SECTIONS OF
THE SMALLER ISLANDS.

&&

.DISCUSSION...
HIGH PRESSURE WILL CONTINUE TO DOMINATE THE WEATHER AROUND THE
MAIN HAWAIIAN ISLANDS FOR THE NEXT SEVERAL DAYS. THE CURRENT HIGH
PRESSURE CELL IS LOCATED FAR NE OF THE MAIN ISLANDS. A NEW MODERATELY
STRONG HIGH OF A 1031 MB CURRENTLY LOCATED BY THE DATELINE AND 32N.
IT IS FORECAST TO RACE EASTWARD AT 35 TO 40 MPH...PASSING NORTH OF
THE MAIN HAWAIIAN ISLANDS BY 880 MILES SATURDAY AFTERNOON WHILE
HOLDING STEADY AT 1031 MB. THE HIGH SLOWS DOWN TO 25 TO 30 MPH
THEREAFTER WITH A MORE NORTHEAST TRACK.

SO THE TRADES WILL BE RAMPING UP DURING THE 24 HOURS AROUND THE
ISLANDS. SATELLITE DERIVED WINDS DETECTED 30 KT SPEEDS IN THE
WIND SENSITIVE ALENUIHAHA CHANNEL OVERNIGHT...AND WON/T TAKE MUCH
FOR THE WINDS TO REACH GALE FORCE THERE IN THE CHANNEL TONIGHT.
GALE FORCE TRADES MAY OCCUR IN ONE OR TWO MORE CHANNELS TOO BUT
WILL GO WITH ONE FOR THE TIME BEING. OVER LAND...WE ARE
CONTEMPLATING A WIND ADVISORY FOR THE SENSITIVE AREAS OF NORTHERN
BIG ISLAND AND MAY BE LANAI PERHAPS STARTING AT 6 PM HST THIS
EVENING. WE WILL BE WATCHING CLOSELY FOR ADVISORY LEVEL WINDS
REACHING OTHER AREAS OF THE STATE...ALTHOUGH THE THOUGHT IS THIS
EVENT WILL BE LIMITED AND NOT AS WIDESPREAD AS TO THE LAST WIND
EVENT ABOUT A WEEK AGO.

THE STRONG TRADES WILL BEGIN EASING OFF SUNDAY NIGHT AS THE HIGH
PULLS FURTHER AWAY FROM THE ISLANDS. THERE IS A FRONT ABOUT 375
MILES NORTHWEST OF KAUAI NOW...BUT IT IS RAPIDLY FALLING APART
AND SHOULD NOT BE A FACTOR TO THE FORECAST.

THE STABILITY OF THE AIR MASS OVER THE ISLANDS ALREADY UNSTABLE
AS THE MORNING SOUNDS FROM LIH AND ITO SHOWS NO LOW LEVEL INVERSION.
ALSO...THE LATEST SATELLITE INFRARED SHOT SHOWS A POSSIBLE TOWERING
CUMULUS CLOUDS OF AROUND 20K FEET WITH THE BLOB OF MOISTURE IN THE
KAUAI CHANNEL.

LOW CLOUD COVERAGE SHOWS TWO AREAS OF CLOUDS AND SHOWERS. ONE IS
IN THE KAUAI CHANNEL AND SHOULD BE AFFECTING THE GARDEN ISLE FOR
A GOOD PART OF THIS AFTERNOON. AS NOTED ABOVE...TCU/S ARE NOTED
UPWIND OF THE CHANNEL ALREADY.

THE SECOND AREA OF MOISTURE HAS JUST REACHED WINDWARD MAUI AND
SHOULD CONTINUE TO SPREAD WESTWARD WITH THE TRADES LIKELY GRAZING
MOLOKAI THIS AFTERNOON. MOLOKAI IS CURRENTLY IN A DRY SLOT. THE
TRADE SHOWERS HAVE EASED OFF ON OAHU BUT MORE IS ON THE WAY...
ALTHOUGH NOT AS SHOWERY AS EARLIER THIS MORNING. WINDWARD BIG
ISLAND WILL CONTINUE TO BE PEPPERED WITH SCATTERED SHOWERS INTO
THIS AFTERNOON AND EVENING. THE SHOWERS IN THE CAPTAIN COOK AREA
OF THE BIG ISLAND HAVE ENDED...LEAVING SOME BROKEN LOW CLOUDS
BEHIND THIS 9 AM HOUR. SOME SCATTERED SHOWERS MAY REFORM INLAND
LATER THIS AFTERNOON. OVERNIGHT SHOWERS ALONG THE COAST IS
POSSIBLE TONIGHT.

A MID LEVEL DISTURBANCE IS FORECAST TO CUT THROUGH THE ISLANDS FROM
THE NORTHWEST TONIGHT...BRINGING SLIGHTLY COLDER TEMPS TO AT OR
BELOW FREEZING FOR THE BIG ISLAND SUMMITS. THERE IS ALREADY AMPLE
MOISTURE UP THERE AT 40 TO 50 PERCENT RH...AND MAY RISE WITH ANY
PASSING ENHANCED TRADE SHOWER. SO ICY ROADS MAY BE AN ISSUE THAT
WILL TRIGGER AND WINTER WEATHER ADVISORY STARTING TONIGHT.

THEN BOTH THE ECMWF AND GFS MODELS POINT TO THE SHORTWAVE TROUGH
PINCHING OF A MID LEVEL LOW JUST SOUTHWEST OF KAUAI BY SATURDAY
EVENING. THIS FEATURE WILL ADD THE POTENTIAL FOR SNOW FOR THE BIG
ISLAND SUMMITS ON SUNDAY AND SUNDAY NIGHT.

THE STRONG TRADES ARE EXPECTED TO BEGIN EASING OFF SUNDAY EVENING
AND TURN LIGHT BY TUESDAY WITH A FRONT PASSING NORTH OF THE
ISLANDS.

&&

.AVIATION...

TRADE WINDS WILL CONTINUE TO RAMP UP TODAY AS A HIGH NW OF THE AREA
MOVES E. AIRMET TANGO FOR LOW LEVEL TURB IS POSTED FOR AREAS OVER
AND IMMEDIATELY S THROUGH W OF THE MOUNTAINS. VAD WIND PROFILES FROM
THE VARIOUS RADARS AND A MORNING AMDAR REPORT OUT OF PHNL SHOW
PERSISTENT 20 KT WITH A FEW 25 KT WINDS THROUGHOUT THE LAYER.

CLOUDS AND SHOWERS WILL FAVOR WINDWARD AND MAUKA AREAS WITH THE
INCREASING TRADE WINDS PUSHING SOME SHOWERS TO LEEWARD AREAS.
INCREASED MOISTURE AROUND THE STATE WILL HELP FUEL SHOWERS...AND
SOME MAY CARRY PERIODS OF MVFR CONDITIONS. AIRMET SIERRA FOR
MOUNTAIN OBSC IS POSTED OVER N THROUGH E SECTIONS ON KAUAI...OAHU...
MAUI...AND THE BIG ISLAND. THE BIG ISLAND WINDWARD AREA HAS CLEARED
THIS MORNING...HOWEVER SATELLITE SHOWS PATCHES OF SHOWERY CLOUDS
JUST UP STREAM. THEREFORE...AIRMET SIERRA ON THE BIG ISLAND WILL
REMAIN POSTED IN ANTICIPATION OF THE APPROACHING SHOWERS.
&&

.MARINE...
IN RELATION TO THE DISCUSSION NOTED ABOVE...WE HAVE GONE AHEAD IN
ISSUING A GALE WARNING FOR THE ALENUIHAHA CHANNEL. WE HAVE ALSO
EXPANDED THE SMALL CRAFT ADVISORY TO COVER THE REMAINING COASTAL
MARINE ZONES. THIS IS ALL GOOD TO 6 AM HST SUNDAY WITH THE
POTENTIAL FOR AN EXTENSION.

WE WILL ALSO BE TAKING A LOOK AT A HIGH SURF ADVISORY FOR THE EAST
FACING SHORES OVER THE WEEKEND DUE TO THE STRENGTHENING TRADES. WE
MAY NOT ISSUE IT NOW BUT TONIGHT OR TOMORROW.

A NORTHWEST SWELL IS EXPECTED TO ARRIVE SUNDAY AND PEAK SUNDAY
NIGHT. THE SURF MAY REACH THE HIGH SURF ADVISORY CRITERIA ALONG
MOST NORTH AND WEST FACING SHORES OF THE SMALLER ISLANDS. THIS
SWELL WILL GRADUALLY DECLINE MONDAY. ALSO...AN OUT OF SEASON
SOUTH SWELL IS FORECAST TO PRODUCE A BUMP IN SURF ALONG SOUTH
FACING SHORES OF THE ISLAND CHAIN THIS WEEKEND.

&&

.HFO WATCHES/WARNINGS/ADVISORIES...
GALE WARNING IS IN EFFECT UNTIL 6 AM HST SUNDAY FOR THE ALENUIHAHA
CHANNEL.

SMALL CRAFT ADVISORY UNTIL 6 AM HST SUNDAY FOR ALL REMAINING
COASTAL WATERS.

&&

DISCUSSION/MARINE...LAU
AVIATION...EATON

The office that day

Everything else NWS Honolulu, HI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 25, 3:23 PM HSTWinter Weather AdvisoryHFOHawaii16 hr
Dec 25, 3:34 PM HSTHigh Surf AdvisoryHFOHonolulu, Kauai, Kalawao3 days
Dec 25, 7:18 PM HSTHigh Wind WarningHFOKalawao8 hr

Nearby

Wind Advisories in Hawaii, 2015Every wind advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.